# SDR R61A201803070318

- Difficulty date: March 7, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 37,938 hours, 23,670 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Frame 17
- Part time: 37,938 hours, 23,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE SHEAR TIE AT FRAME 17,  BETWEEN STRINGERS 26 AND 27R.  MAINTENANCE REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08, 51-40-02, AND 51-23-06.
